# SDR SWI2025F01224

- Difficulty date: May 1, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR SURROUND FORWARD LOWER STOP FITTING WORN  (C-CHECK RO 09/07/2025)PERFORMED REPAIR ON AFT BAGGAGE BAY DOOR SURROUND FWD LOWER STOP FITTING PER REO 670-53-61-2516 REV -- DATED 2025-06-20. ALL STEPS COMPLIED WITH SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
